# SDR AALA202406103644

- Difficulty date: June 9, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N934AN
- Make and model: Boeing 737823
- Aircraft serial: 29531
- Aircraft time: 64,774 hours, 27,422 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Exter Emer Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT FORWARD OVERWING EXTERIOR EMERGENCY LIGHT INOPERATIVE. RELAMPED OVERWING EMERGENCY LIGHT. OPERTIONAL CHECK GOOD. PER AMM 33-51-04-960-801.
